RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2018, Volume 7(25), special issue, Pages 88–100 (Mi pa242)  

On the convergence of mappings with $k$-finite distortion

N. A. Kudryavtsevaa, S. K. Vodopyanovb

a Novosibirsk State University, 1 Pirogova str., Novosibirsk 630090, Russia
b Sobolev Institute of Mathematics, 4 Akademika Koptyuga pr., Novosibirsk 630090, Russia

Abstract: We prove that a locally uniform limit of a sequence of homeomorphisms with finite $k$-distortion is also a mapping with finite $k$-distortion. We obtain also an estimation for the distortion coefficient of the limit mapping.

Keywords: mapping with $k$-finite distortion, distortion coefficient, passing to the limit, differential form.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00875_а
Russian Academy of Sciences - Federal Agency for Scientific Organizations I.1.2., project 0314-2016-0006
This work was supported by Russian Foundation for Basic Research, agreement 17-01-00875 for the first author, and by the program of fundamental scientific researches of the SB RAS I.1.2., project 0314-2016-0006 for the second author.


DOI: https://doi.org/10.15393/j3.art.2018.5511

Full text: PDF file (719 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.518
MSC: 30C65
Received: 31.05.2018
Revised: 18.06.2018
Accepted:18.09.2018
Language:

Citation: N. A. Kudryavtseva, S. K. Vodopyanov, “On the convergence of mappings with $k$-finite distortion”, Probl. Anal. Issues Anal., 7(25), special issue (2018), 88–100

Citation in format AMSBIB
\Bibitem{KudVod18}
\by N.~A.~Kudryavtseva, S.~K.~Vodopyanov
\paper On the convergence of mappings with $k$-finite distortion
\jour Probl. Anal. Issues Anal.
\yr 2018
\vol 7(25)
\pages 88--100
\issueinfo special issue
\mathnet{http://mi.mathnet.ru/pa242}
\crossref{https://doi.org/10.15393/j3.art.2018.5511}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000445966700008}
\elib{http://elibrary.ru/item.asp?id=35688773}


Linking options:
  • http://mi.mathnet.ru/eng/pa242
  • http://mi.mathnet.ru/eng/pa/v25/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:92
    Full text:31
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019